# SDR REXA2021110400914

- Difficulty date: September 23, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N904XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15135
- Aircraft time: 31,433 hours, 21,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: SH6703217211
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH FLOOR SILL BETWEEN FS 280.00 AND FS 310.00 HAS MULTIPLE AREAS OF
CORROSION.                                                         
"	"REMOVED & REPLACED R/H FLOOR SILL BETWEEN FS 280.00 & FS 319.70 IAW
CRJ 900 SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 &           
51-42-21-001-001-A01.  WVAC EMP STAMP #791 MTC                     
"
